Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 9, 2015, 6:41 PM CDT for Renville County, Minnesota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 6:41 PM CDT (23:41 UTC)
- Expired
- Jun 9, 2015, 7:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Twin Cities, MN
County Renville County, MN
The radar
The Minneapolis radar (KMPX), 134 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2241 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904
WWUS83 KMPX 092341
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT TUE JUN 9 2015
MNZ056-065-100015-
CHIPPEWA-RENVILLE-
641 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHIPPEWA AND
NORTHWESTERN RENVILLE COUNTIES...
AT 641 PM CDT...A STRONG THUNDERSTORM WAS NEAR CLARA CITY...OR 16
MILES EAST OF MONTEVIDEO...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR...
RENVILLE AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DANUBE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4488 9548 4494 9530 4492 9525 4489 9525
4489 9518 4483 9500 4472 9520
TIME...MOT...LOC 2341Z 305DEG 35KT 4492 9539
$$
ADLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 9, 4:14 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 9, 4:14 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 414 PM CDT TUE JUN 9 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 332 PM CDT TUE JUN 9 2015 TONIGHT AND WEDNESDAY...SFC ANALYSIS THIS AFTN PUTS THE WMFNT NEARLY ALIGNED WITH THE MINNESOTA RIVER IN SWRN MN WHILE ITS ASSOCIATED CDFNT IS PROGRESSION SEWD THRU THE CENTRAL DAKOTAS. THE WARM BUBBLE IS SLOWLY TRUDGING EWD...BRINGING TEMPS ARND 90 INTO SWRN MN ALREADY AND LIKELY INTO E-CENTRAL AND S-CENTRAL MN BEFORE THE DAY/S END. IN CONJUNCTION WITH THE PROGRESSION OF THE WARMER AIR AND THE CDFNT... MODEST INSTABILITY /SBCAPE IN THE 1000-1500 J/KG RANGE/ AND DECENT BOTH LOW- AND MID-LVL LAPSE RATES PLUS PLENTY OF INSOLATION LOOKS LIKE ENOUGH TO LEAD TO AT LEAST ISOLD...IF NOT SCTD...CONVECTION LATER THIS AFTN AND EVE. CONVECTIVE TEMPS ARE IN THE LOW 90S AND THIS LOOKS TO BE JUST BARELY MET SO FOLLOWING A COMBINATION OF THE HOPWRF/HRRR/WRF-ARW PUTS A BAND OF SHWRS/TSTMS PROGRESSING ESEWD THRU THE AREA BETWEEN 22Z-04Z. THERE IS ALSO THE OUTSIDE SHOT AT SEEING A FEW STRONG/SEVERE TSTMS GIVEN THE STORM FORMATION TIMING AT THE HEIGHT OF PEAK HEATING AND THE LACK OF LOW-LEVEL MOISTURE WITH STEEP LAPSE RATES...LARGE HAIL AND/OR DMGG WINDS WILL BE A CONCERN. DUE TO UNCERTAINTY IN THE TIMING AND PLACEMENT...AM STILL CARRYING POPS IN THE LOW-MID CHC RANGE FOR CENTRAL-ERN PORTIONS OF THE WFO MPX CWFA...ENDING LATE THIS EVE. THE CDFNT LOOKS TO PUSH THRU MUCH IF NOT THE ENTIRE CWFA BY 06Z AND THIS WILL BE FOLLOWED BY A MUCH DRIER AND COOLER HIGH PRES AIRMASS FOR DURG THE DAY ON WED. H85 TEMPS DROP FROM THE LOW 20S DEG C THIS AFTN TO THE MID TEENS DEG C TMRW...AND WITH PLENTY OF SUN FOR TMRW THIS WILL RESULT IN HIGHS DROPPING FROM THE UPR 80S TO LWR 90S TDA TO THE UPR 70S TO LWR 80S WED. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 332 PM CDT TUE JUN 9 2015 MAIN CONCERN CONTINUES TO BE THE STRONG SYSTEM THURSDAY/THURSDAY NIGHT ACROSS IOWA AND SOUTHERN MN WHICH LOOKS TO BRING COPIOUS AMOUNTS OF RAIN TO THAT REGION. AT THIS TIME...STILL FORECASTING 2 TO 4 INCHES OF RAINFALL ACROSS FAR SOUTHERN MN ALONG THE I-90 CORRIDOR. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. A STRONG SHORTWAVE WILL EJECT OUT OF THE ROCKY MOUNTAIN AREA AND MOVE THROUGH THE UPPER MIDWEST FROM THURSDAY THROUGH FRIDAY. IN THE UPPER LEVELS...BY THURSDAY MORNING A 100KT+ JET STREAK OVER THE NORTHERN GREAT LAKES AND POINTED EAST WILL PLACE SOUTHERN MN IN AN AREA OF STRONG UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE REGION OF SAID JET. THIS STRONG DIVERGENCE WILL PERSIST AS WILL THE JET THROUGH FRIDAY MORNING...WITH THE STRONGEST DIVERGENCE MOVING THROUGH SOUTHERN MN INTO WESTERN WI. AT THE MID LEVELS...STRONG PV ADVECTION WITH THE SHORTWAVE WILL PUSH DIRECTLY THROUGH THE AREA THROUGH FRIDAY MORNING. IN THE LOWER ATMOSPHERE...VERY STRONG THETA-E ADVECTION IS FORECAST AS THIS SYSTEM TAPS INTO GULF MOISTURE. IT IS A BIT CONCERNING THAT THE LOW LEVEL JET PICKS UP TO 50+ KNOTS THURSDAY NIGHT AND PRECIPITABLE WATER VALUES INCREASE TO AROUND 2 INCHES IN IOWA AND POKING INTO SOUTHERN MN /2-3 STANDARD DEVIATIONS ABOVE NORMAL/. THE F-GEN LOOKS QUITE STRONG ACROSS OUR AREA AS WELL...SO LOW LEVEL ASCENT AND MOISTURE LOOK GOOD. QUESTIONS ARE RAISED THOUGH WHEN WE LOOK AT INSTABILITY THIS FAR NORTH. OF GREAT IMPORTANCE WILL BE THE PLACEMENT OF THE FRONTAL BOUNDARY THURSDAY NIGHT AND SURFACE LOW TRACK. AT THIS TIME...IT LOOKS LIKE THE LOW WILL TRACK FROM NEBRASKA THROUGH NORTHERN IOWA AND THE SOUTHEAST CORNER OF MINNESOTA...WITH THE FRONTAL BOUNDARY LIFTING NORTH THROUGH THURSDAY AND BEING ACROSS NORTHERN IA BY THURSDAY NIGHT...AND LIFTING TO THE EAST OF THE SURFACE LOW THROUGH SOUTHEASTERN MN. THE INSTABILITY DOES NOT LOOK GREAT NORTH OF THE FRONT...SO THE CONCERN AT THIS POINT IS IF WE CAN CREATE EXTREME RAINFALL RATES INTO SOUTH CENTRAL MN. THAT IS CERTAINLY A POSSIBILITY AT THIS TIME...AND EVEN WITHOUT A GREAT DEAL OF INSTABILITY...THE COMBINATION OF MOISTURE AND LIFT IN SOUTH CENTRAL MN STILL LOOKS LIKE IT COULD PRODUCE A COUPLE INCHES OF RAINFALL. THE MAX QPF AMOUNTS THOUGH...TYPICALLY WILL BE CO- LOCATED WITH MORE INSTABILITY...AND ITS CONCERNING THAT THE DETERMINISTIC SOLUTIONS WANT TO PUT THE MAX QPF NORTH OF THIS AREA. UPON COORDINATION WITH WPC AND NEIGHBORING OFFICES...A MODERATE RISK OF EXCESSIVE RAINFALL HAS BEEN HIGHLIGHTED BY WPC FROM NORTHERN IOWA THROUGH SOUTHEASTERN MN AND INTO WI...WHICH INCLUDES MARTIN...FARIBAULT...AND FREEBORN COUNTIES. FOR AREAS TO THE NORTH...A MUCH STRONGER PRECIP GRADIENT THAN ITS POSSIBLE TO FORECAST DUE TO UNCERTAINTY WILL FALL FROM NEAR GRANITE FALLS TOWARD THE TWIN CITIES AND LADYSMITH. THERE WILL BE A FINE LINE OF DECENT RAINFALL AMOUNTS ON THE SOUTHERN SIDE...AND VERY LIMITED TO THE NORTH. FOR THE REMAINDER OF THE FORECAST...TEMPS SLIGHTLY BELOW NORMAL WILL ROUND OUT THE WEEK WITH AN INCREASE TO NEAR NORMAL TEMPS BY NEXT WEEK. PERIODIC CHANCES OF ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND AGAIN EARLY NEXT WEEK AS SHORTWAVES MOVE THROUGH. REMOVED POPS FRIDAY NIGHT AND SATURDAY AS A RIDGE BUILDS IN WHICH LOOKS LIKE QUITE A DRY AIR MASS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1228 PM CDT TUE JUN 9 2015 VFR TO START ALL TAF SITES BUT WITH HIGH CLOUDS MOVING IN AHEAD OF A CDFNT. STILL SOME POTENTIAL FOR A BAND OF SCATTERED SHWRS/TSTMS TO MOVE INTO THE AREA FROM THE NORTHWEST LATER THIS AFTN AND EVE. THE CHANCES ARE STILL IN THE 20-30 PERCENT RANGE SO CONFIDENCE IS NOT ALL THAT GREAT THAT ANY INDIVIDUAL TERMINAL MAY BE SUBJECT TO A TSTM...BUT HAVE MAINTAINED THE CHC BY KEEPING VCTS MENTION GOING AT ALL SITES. THE WINDOW ONLY LOOKS TO BE 3-4 HRS...THEN SKIES CLEAR OUT OVERNIGHT THRU TMRW AS HIGH PRES MOVES ACRS. THE OTHER TRICKY ASPECT WILL BE TIMING THE WIND SHIFT FROM SW TO NW WITH THE FROPA...PLUS IF ANY TSTM INTERACTIONS CREATE OUTFLOW BOUNDARIES. WILL CONTINUE TO MONITOR. KMSP...HAVE ADJUSTED THE WINDOW FOR SEEING ANY POTENTIAL CONVECTION AT KMSP TO 23Z-03Z THIS AFTN-EVE PER LATEST SHORT-TERM MODEL TRENDS...USING THE VCTS ROUTE DUE TO THE LOW COVERAGE AND CONTINUED TIMING/PLACEMENT UNCERTAINTY. EVEN WITHIN THAT WINDOW... CONVECTION WOULD ONLY LAST AN HOUR OR TWO. HAVE KEPT KMSP WITHIN VFR THROUGHOUT...BUT SHOULD A TSTM IMPACT THE AIRPORT DIRECTLY... VSBY CAN EASILY DROP INTO IFR AND POSSIBLY CEILINGS. /OUTLOOK FOR KMSP/ THU...MVFR SHRA/TSRA LIKELY...IFR POSSIBLE. WINDS ESE 10 KTS. FRI...MAINLY VFR. CHC MVFR SHRA/TSRA EARLY. WINDS NE 10 KTS. SAT...MAINLY VFR. CHC MVFR SHRA/TSRA. WINDS SE 5-10 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM...SPD AVIATION...JPC
Hazardous weather outlook, Jun 9, 12:47 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1247 PM CDT TUE JUN 9 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 101400- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1247 PM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS MOST OF CENTRAL AND SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN LATE THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS AND AREAS OF HEAVY RAIN ARE LIKELY ON THURSDAY AND THURSDAY NIGHT. AT THIS POINT...THE BEST CHANCE FOR HEAVY RAIN AND THE POTENTIAL FOR FLOODING IS ACROSS FAR SOUTHERN MINNESOTA. THE HIGHEST RAINFALL AMOUNTS WILL OCCUR NEAR THE INTERSTATE 90 CORRIDOR WHERE AS MUCH AS 3 TO 4 INCHES OF RAIN IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THROUGH TONIGHT BUT ANY REPORTS OF SEVERE WEATHER WOULD BE WELCOME.
In the hours before
Special weather statement, Jun 9, 5:34 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 PM CDT TUE JUN 9 2015 MNZ064-092245- YELLOW MEDICINE- 534 PM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YELLOW MEDICINE COUNTY... AT 534 PM CDT...A STRONG THUNDERSTORM WAS OVER PORTER...OR 24 MILES EAST OF CLEAR LAKE...MOVING EAST AT 50 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PORTER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL MINNESOTA. LAT...LON 4469 9631 4463 9594 4463 9632 4464 9635 TIME...MOT...LOC 2234Z 281DEG 44KT 4464 9621 ADL
Special weather statement, Jun 9, 6:15 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 615 PM CDT TUE JUN 9 2015 MNZ057-092345- KANDIYOHI- 615 PM CDT TUE JUN 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANDIYOHI COUNTY... AT 615 PM CDT...A STRONG THUNDERSTORM WAS NEAR PENNOCK...OR NEAR WILLMAR...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLMAR...NEW LONDON...SPICER...PENNOCK...KANDIYOHI AND WILLMAR AIRPORT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL MINNESOTA. LAT...LON 4521 9525 4527 9516 4522 9475 4499 9500 TIME...MOT...LOC 2315Z 303DEG 29KT 4520 9514 ADL
Local storm report, Jun 9, 6:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
616 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST GEORGEVILLE 45.44N 94.94W
06/09/2015 M50 MPH STEARNS MN MESONET
&&
SPDSpecial weather statement, Jun 9, 6:18 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT TUE JUN 9 2015
MNZ056-057-092345-
KANDIYOHI-CHIPPEWA-
618 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KANDIYOHI AND
NORTHEASTERN CHIPPEWA COUNTIES...
AT 618 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHWEST OF
GLUEK...OR 11 MILES NORTHEAST OF MONTEVIDEO...MOVING SOUTHEAST AT 40
MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLARA CITY...RAYMOND...MAYNARD...GLUEK AND ASBURY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4515 9545 4502 9510 4496 9524 4487 9552
4508 9571
TIME...MOT...LOC 2318Z 312DEG 39KT 4508 9557
ADLLocal storm report, Jun 9, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT TUE JUN 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST GEORGEVILLE 45.44N 94.94W
06/09/2015 M64 MPH STEARNS MN MESONET
&&
SPDSpecial weather statement, Jun 9, 6:41 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT TUE JUN 9 2015
MNZ056-065-100015-
CHIPPEWA-RENVILLE-
641 PM CDT TUE JUN 9 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHIPPEWA AND
NORTHWESTERN RENVILLE COUNTIES...
AT 641 PM CDT...A STRONG THUNDERSTORM WAS NEAR CLARA CITY...OR 16
MILES EAST OF MONTEVIDEO...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL BE NEAR...
RENVILLE AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DANUBE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4488 9548 4494 9530 4492 9525 4489 9525
4489 9518 4483 9500 4472 9520
TIME...MOT...LOC 2341Z 305DEG 35KT 4492 9539
ADLThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 38 min |
| Jun 9, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 49 min |
| Jun 9, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 52 min |
| Jun 9, 5:34 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 11 min |
| Jun 9, 5:35 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 40 min |
| Jun 9, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Swift | 46 min |
| Jun 9, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Stearns | 42 min |
| Jun 9, 6:15 PM CDT | Special Weather Statement | MPX | Kandiyohi | 30 min |
| Jun 9, 6:18 PM CDT | Special Weather Statement | MPX | Chippewa | 27 min |
| Jun 9, 6:45 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 45 min |
| Jun 9, 6:56 PM CDT | Special Weather Statement | MPX | McLeod, Meeker, Wright | 34 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.